# SDR 95ZZZX6153

- Difficulty date: October 4, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N4546J
- Make and model: Gulstm AA5B
- Aircraft serial: AA5B1283
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Muffler
- Part number: EL099005191
- Condition: Cracked
- Location: Carburetor Heat
- Part time: 1,466 hours
- Stage of operation: IN
- Nature of condition: R
- Precautionary procedure: K

## Discrepancy

CRACKS UNDER THE CARBURETOR HEAT SHROUD CAUSED RECIRCULATION OF EXHAUST GASSES AROUND THE CARBURETOR HEAT VALVE, THEREBY, CAUSING A PARTIAL POWER LOSS.  SUBMITTER STATED ROUTINE INSPECTION OF THIS AREA WILL REVEAL HEAT WARPAGE PRIOR TO FAILURE.
